# SDR AALA20160914002

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 52,495 hours, 8,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 33891
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PS 2 CHECK, FOUND R4 EMERGENCY LIGHT ON DOOR ALL 3 EXIT SIGNS INOPERATIVE. TROUBLESHOOTING FOUND FAULTY BATTERY & CHARGER. REPLACED THE BATTERY & CHARGER IAW MM 33-51-07. ACCOMPLISHED OPSS CHECK OF EMERGENCY LIGHT, CHECKED NORMAL.
